# SDR ASAA2025080860844

- Difficulty date: August 8, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION BUYBACK FOUND RH AFT AIR COND BAY STA 663 BULKHEAD UPPER CHORD ANGLE CRACKED APPROX 15" O/B OF KEEL BEAM, MARKED. GROUNDED - YES. REPAIRED VAPOR BARRIER ATTACH ANGLE IAW B737-800 SRM 57-10-10-2R-5.
